Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Mar 19, 2015, 2:37 AM MDT for Teller County, Colorado. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2015, 2:37 AM MDT (08:37 UTC)
- Expired
- Mar 19, 2015, 4:00 AM MDT
- In force
- 83 min
- Issued by
- NWS Pueblo, CO
County Teller County, CO
The radar
The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 8.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2433 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
708 WWUS85 KPUB 190837 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 237 AM MDT THU MAR 19 2015 COZ081-084-085-191000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 237 AM MDT THU MAR 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 400 AM MDT... AT 233 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN OVER THE LOWER ELEVATIONS OF THE WALDO BURN SCAR. THIS PRECIPITATION IS EXPECTED TO CONTINUE THROUGH 400 AM THOUGH SHOULD MIX WITH AND SWITCH OVER TO SNOW TOWARDS MORNING. RAINFALL RATES UP TO .15 INCHES PER HOUR WILL BE POSSIBLE OVER THE LOWER ELEVATIONS OF THE WALDO BURN SCAR THROUGH THE EARLY MORNING HOURS. MEANWHILE...SNOW OR A RAIN/SNOW MIX WILL CONTINUE TO FALL AT THE HIGHER ELEVATIONS OF THE WALDO BURN SCAR. THESE RAINFALL RATES ARE NOT EXPECTED TO CAUSE FLASH FLOODING. HOWEVER RUNOFF MAY GRADUALLY INCREASE IN THE CREEKS AND DRAINAGES IN THE AREA THROUGH MORNING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MINOR RUNOFF IS EXPECTED IN CREEKS AND STREAMS IN THE AREA THROUGH EARLY MORNING. && LAT...LON 3886 10493 3895 10501 3901 10496 3892 10483 TIME...MOT...LOC 0833Z 213DEG 3KT 3892 10491 $$ KT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Mar 18, 11:20 PM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, Mar 18, 11:20 PM MDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1120 PM MDT WED MAR 18 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 244 PM MDT WED MAR 18 2015 A WEAK DISTURBANCE WL BE MOVING OVR THE AREA TONIGHT WHICH WL HELP ENHANCE PCPN CHANCES. ALREADY SEEING ECHOES OVR THE MTN AREAS THAT ARE BEGINNING TO SPREAD EAST. THUS CHANCES FOR PCPN WL BE INCREASING THIS EVENING OVR THE ERN PLAINS. THE 12Z RUN OF THE NAM AND THE 12Z GFS HAD SOME GOOD PCPN CHANCES ACRS THE SERN PLAINS THRU THE NIGHT...WHILE THE 18Z RUN OF THE NAM IS COMING IN DRIER LATE TONIGHT OVR THE PLAINS. WRN AREAS WL SEE PCPN CHANCES DECREASE OVERNIGHT AS THE DISTURBANCE MOVES EAST. THU MORNING A FRONT MOVES THRU THE SERN PLAINS BRINGING LOW TO MID LEVEL NORTHEASTERLY WINDS. ALSO ON THU AND UPR TROF WL MOVE OVR CO FROM THE NW...BRINGING INCREASED UPR DYNAMICS TO THE REGION. SO...THERE MAY BE A BRIEF LULL LATE TONIGHT AND EARLY THU MORNING IN THE PCPN...BUT AS THE UPR DYNAMICS FROM THE NEXT UPR TROF MOVE INTO THE AREA...PCPN WL INCREASE BY AFTERNOON AND IS EXPECTED TO BE WIDESPREAD IN THE AFTERNOON. UPSLOPE FLOW ALONG AND NR THE ERN MTNS...AS WELL AS THE WRN PORTIONS OF THE SAN LUIS VALLEY WL ALSO HELP TO ENHANCE PCPN IN THESE LOCATIONS. THERE MAY BE ENOUGH INSTABILITY OVR THE MTN AREAS THU AFTERNOON FOR A FEW LIGHTNING STRIKES...SO WL ADD SOME ISOLD THUNDERSTORMS TO THE FORECAST. TONIGHT SNOW LEVELS GENERALLY WL PROBABLY DROP TO AROUND 7500 FEET...BUT COULD BE LOWERS IN SOME AREAS AND UNDER HEAVIER SHOWERS. ON THU TEMPS DO NOT LOOK ALL THAT COLD SO SNOW LEVELS WL BE A LITTLE HIGHER WITH THE MOST SIGNIFICANT AMOUNTS ABOVE 9500 FEET. HOWEVER SNOW LEVEL COULD BE LOWER AT TIMES UNDER HEAVIER CONVECTIVE SHOWERS. THERE IS A LOT OF UNCERTAINTY WITH REGARDS TO HOW MUCH SNOW WILL FALL AT THE HIGHER ELEVATIONS. THE MODEL CONVECTIVE FEEDBACK IS LIKELY CAUSING EXCESSIVELY HIGH SNOW TOTALS IN SOME LOCATIONS...ESPECIALLY IN THE NAM. THE AMOUNTS VARY FROM RUN TO RUN AND VARY BETWEEN THE MODELS. ANOTHER THING CONTRIBUTING TO THE UNCERTAINTY IS FIGURING OUT EXACTLY WHERE THAT SNOW LEVEL WL BE. HAVE DECIDED TO ISSUE A SNOW ADVISORY FOR ZONES 66 AND 68...THE HYR ELEVATIONS OF THE SW MTNS...BEGINNING AT 18Z THU AND CONTINUING THRU 12Z FRI...AS LATEST MODEL RUNS SHOW THE POTENTIAL FOR SEVERAL INCHES OF ACCUMULATION DURING THAT TIME-FRAME. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 244 PM MDT WED MAR 18 2015 MODELS IN DECENT AGREEMENT THROUGH THE WEEKEND WITH BIG DIFFERENCES NEXT WEEK. THE LATEST ENSEMBLES TEND TO FAVOR THE GFS INTO THE MIDDLE OF NEXT WEEK. THURSDAY NIGHT THROUGH FRIDAY...AN UPPER STORM SYSTEM OVER THE NORTHERN PLAINS WILL HEAD INTO THE GREAT LAKES...WHILE A BROAD TROUGH MOVES ACROSS THE DESERT SOUTHWEST. ENERGY FROM THE NORTHERN DISTURBANCE AND MOISTURE FROM THE SOUTHERN ONE WILL HAVE COMBINED TO PRODUCE HEAVY SHOWER ACTIVITY ACROSS THE MOUNTAINS AREAS BY THURSDAY NIGHT...WHICH WILL PERSIST THROUGH THE EVENING. MODELS IN GOOD AGREEMENT WITH SHOWER ACTIVITY SHIFTING SOUTH OVERNIGHT INTO FRIDAY MORNING...WITH DECENT SHOWER COVERAGE OVER THE SAN JUAN AND SOUTHERN SANGRE DE CRISTO MOUNTAINS FRIDAY MORNING AND AFTERNOON. SNOW LEVELS REMAIN UNCERTAIN WITH MODEL PROFILES AND SOUNDINGS INDICATING SNOW ABOVE 7-8 KFT...AND RAIN BELOW. INSTABILITY MAY LEAD TO AN ISOLATED LIGHTNING STRIKE THURSDAY EVENING AND AGAIN ON FRIDAY AFTERNOON OVER THE MOUNTAINS. AREAS ABOVE 9 KFT WILL SEE THE HIGHEST ACCUMULATIONS WITH AN ADDITIONAL 4 TO 7 INCHES POSSIBLE BY FRIDAY MORNING. AS FOR THE PLAINS...RAIN SHOULD QUICKLY COME TO AN END THURSDAY EVENING AS THE UPPER FORCING SHIFTS SOUTH OF THE AREA. HIGHS SHOULD REBOUND NICELY ACROSS THE PLAINS WITH 60S FOR HIGHS FRIDAY AFTERNOON. FRIDAY NIGHT THROUGH MONDAY...WEAK ENERGY WILL MOVE ACROSS THE REGION IN WESTERLY ZONAL FLOW WITH THE STRONGEST DISTURBANCE COMING THROUGH ON MONDAY. PERIODS OF SHOWERS WILL LIKELY CONTINUE ACROSS THE MOUNTAINS EACH AFTERNOON AND EVENING. SNOW LEVELS WILL REMAIN HIGH...WITH AN INCH OR TWO POSSIBLE ABOVE 10 KFT THROUGH THE WEEKEND. THE PLAINS LOOK TO REMAIN DRY SATURDAY AND SUNDAY WITH WARM TEMPERATURES IN THE 60S AND 70S. BY MONDAY...A QUICK MOVING SHORTWAVE TROUGH IS FORECAST TO STRENGTHEN ACROSS THE REGION. SOUTHERLY FLOW IN THE LOW LEVELS WILL ADVECT MOISTURE NORTHWARD INTO EASTERN COLORADO. AS MONDAY AFTERNOON PROGRESSES...A DRYLINE WILL LIKELY DEVELOP AND SHIFT EAST INTO WESTERN KANSAS BY LATE MONDAY AFTERNOON. THE GFS IS DEVELOPING THUNDERSTORM ACTIVITY NEAR THE KANSAS BORDER WITH THIS DRYLINE AND SHIFTING EAST INTO KANSAS BY MONDAY EVENING. THIS WILL BE SOMETHING WE WILL HAVE TO MONITOR. TUESDAY AND WEDNESDAY...MODELS BEGIN TO DIFFER SIGNIFICANTLY FOR THE MIDDLE OF THE WEEK. THE GFS DROPS A STRONG TROUGH SOUTH OUT OF THE PACIFIC NORTHWEST AND ACROSS THE ROCKIES. THIS WOULD BRING ANOTHER ROUND OF PRECIPITATION FOR MOST OF SOUTHERN COLORADO AND COOLER WEATHER. THE ECMWF BRINGS THE PACIFIC NORTHWEST SYSTEM EAST ACROSS THE NORTHERN ROCKIES...WELL NORTH OF COLORADO. THIS WOULD BRING DRY CONDITIONS AND CONTINUED MILD AFTERNOON TEMPERATURES. GIVEN THE ENSEMBLE SUPPORT OF THE GFS FOR A DEEPER SYSTEM...HAVE LOW POPS ACROSS THE REGION FOR BOTH DAYS. MOZLEY && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1120 PM MDT WED MAR 18 2015 VFR AND MVFR CONDITIONS EXPECTED AT COS...PUB AND ALS THROUGH THE REST OF NIGHT AS SHOWERS WILL CONTINUE TO MOVE ACROSS THE HIGHER TERRAIN AND ACROSS THE HIGH VALLEYS AND ADJACENT PLAINS. A SECONDARY UPPER LEVEL SYSTEM DIGGING ACROSS THE NORTHERN ROCKIES WILL SEND A COLD FRONT ACROSS EASTERN COLORADO OVERNIGHT...WITH BREEZY NORTHERLY WINDS OF 15-25 MPH DEVELOPING AT COS AND PUB BETWEEN 10Z- 12Z. THIS WILL BRING IN COOLER AIR AND EXPECTED MVFR CONDITIONS AS SHOWERS CONTINUE THROUGH AT LEAST 18Z. COS COULD SEE SOME SNOW MIXING IN THE WITH RAIN THROUGH THE MORNING HOURS...THOUGH NO ACCUMULATION IS EXPECTED. SHOWERS AT COS AND PUB TO DIMINISH THROUGH THE EARLY AFTERNOON WITH VFR CONDITIONS DEVELOPING AGAIN THROUGH THE LATE AFTERNOON AND EVENING. DIGGING UPPER TROUGH WILL BRING OCCASIONAL SHOWERS AND MVFR CONDITIONS TO ALS THROUGH THE DAY THURSDAY BEFORE DIMININSHING THURSDAY EVENING. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 9 PM MDT THURSDAY FOR COZ082. WINTER WEATHER ADVISORY FROM 6 AM THURSDAY TO 6 AM MDT FRIDAY FOR COZ072-074-079. WINTER STORM WARNING UNTIL 6 AM MDT FRIDAY FOR COZ073-075-080. WINTER WEATHER ADVISORY FROM 3 AM TO 9 PM MDT THURSDAY FOR COZ081. WINTER WEATHER ADVISORY UNTIL 9 PM MDT THURSDAY FOR COZ058-060. WINTER WEATHER ADVISORY FROM 6 AM TO 9 PM MDT THURSDAY FOR COZ076. WINTER WEATHER ADVISORY FROM NOON THURSDAY TO 6 AM MDT FRIDAY FOR COZ066-068. && SHORT TERM...28 LONG TERM...MOZLEY AVIATION...MW
Hazardous weather outlook, Mar 18, 9:00 PM MDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 900 PM MDT WED MAR 18 2015 COZ058>089-093>099-200300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 900 PM MDT WED MAR 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SHOWERS ACROSS THE MOUNTAINS THIS AFTERNOON WILL CONTINUE TO SPREAD EAST ACROSS THE HIGH MOUNTAIN VALLEYS AND ADJACENT PLAINS THROUGH THE EVENING AND OUT ACROSS THE SOUTHEAST PLAINS THROUGH THE OVERNIGHT HOURS. SNOW LEVELS AT OR ABOVE 10000 FEET THIS EVENING WILL DROP TO BETWEEN 7500 AND 8500 FEET LATE TONIGHT AND INTO EARLY THURSDAY MORNING. MODERATE TO LOCALLY HEAVY SNOWFALL ACCUMULATIONS ARE EXPECTED ACROSS PIKES PEAK...THE SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET...THE WET MOUNTAINS ABOVE 10000 FEET...AND THE WESTERN MOSQUITO RANGE AND THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET...WITH LIGHT TO MODERATE SNOW ACCUMULATIONS POSSIBLE ACROSS THE LOWER ELEVATIONS OF TELLER COUNT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD RAIN AND MOUNTAIN SNOW SHOWERS WILL CONTINUE THROUGH THURSDAY EVENING. SNOW LEVELS ON THURSDAY WILL WAVER BETWEEN 7500 AND 8500 FEET...BUT COULD DROP DOWN TO 6500 FEET AT TIMES UNDER THE HEAVIER SNOW SHOWERS. THE HEAVIEST ACCUMULATIONS WILL OCCUR ABOVE 10000 FEET ACROSS THE SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS...AND PIKES PEAK WHERE ACCUMULATIONS OF 10 TO 18 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. THE CENTRAL MOUNTAINS...SOUTHWEST MOUNTAINS AND LOWER ELEVATIONS OF THE SOUTHEAST MOUNTAINS DOWN TO 7500 FEET COULD SEE BETWEEN 4 AND 8 INCHES...HOWEVER SPOTTY AREAS COULD SEE LOCALLY HIGHER AMOUNTS. FOR THE VALLEYS AND SOUTHEAST PLAINS...PRECIPITATION WILL FALL AS RAIN...WITH RAIN MIXING WITH SNOW AT TIMES THURSDAY NIGHT. PRECIPITATION WILL DIMINISH FROM NORTH TO SOUTH THURSDAY NIGHT. ISOLATED TO SCATTERED RAIN AND MOUNTAIN SNOW SHOWERS WILL LINGER INTO FRIDAY AND SATURDAY...HOWEVER ACCUMULATIONS ARE EXPECTED TO REMAIN LIGHT. ANOTHER WEATHER SYSTEM WILL BRING A SLIGHT CHANCE OF RAIN AND SNOW TO THE AREA SUNDAY NIGHT AND MONDAY. THE FAR SOUTHEAST PLAINS COULD SEE AN ISOLATED THUNDERSTORM MONDAY AFTERNOON...WITH LIGHTNING BEING THE PRIMARY STORM THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS ALL OF THE MOUNTAINS TONIGHT. 23/23
In the hours before
Special weather statement, Mar 18, 11:42 PM MDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1142 PM MDT WED MAR 18 2015 COZ081-082-084-085-190615- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1142 PM MDT WED MAR 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 1215 AM MDT... AT 1138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A AN AREA OF MODERATE RAIN OVER THE SOUTHEAST SECTION OF THE WALDO BURN SCAR...MAINLY JUST NORTHWEST OF MANITOU SPRINGS. THIS PRECIPITATION WAS SHOWING LITTLE MOVEMENT RAINFALL AMOUNTS UP TO 0.10 TO 0.20 INCHES WILL BE POSSIBLE OVER THE SOUTHEAST SECTION OF THE WALDO BURN SCAR. IT IS LIKELY THAT SNOW...OR A RAIN/SNOW MIX IS FALLING AT THE HIGHER ELEVATIONS OF THE WALDO BURN SCAR. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CASCADE...CHIPITA PARK...CRYSTOLA AND CIMARRON HILLS. LAT...LON 3876 10494 3890 10508 3906 10491 3885 10470 TIME...MOT...LOC 0538Z 236DEG 2KT 3888 10494 HODANISH.
Special weather statement, Mar 19, 12:58 AM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1258 AM MDT THU MAR 19 2015 COZ081-084-085-190800- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 1258 AM MDT THU MAR 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 200 AM MDT... AT 1253 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF LIGHT TO MODERATE RAIN OVER THE SOUTHERN AND EASTERN SECTIONS OF THE WALDO BURN SCAR. THIS PRECIPITATION IS EXPECTED TO CONTINUE OFF AND ON THROUGH 2 AM. RAINFALL AMOUNTS UP TO .15 INCHES PER HOUR WILL BE POSSIBLE OVER THE LOWER ELEVATIONS OF THE WALDO BURN SCAR THROUGH THE OVERNIGHT HOURS. MEANWHILE...SNOW OR A RAIN/SNOW MIX WILL CONTINUE TO FALL AT THE HIGHER ELEVATIONS OF THE WALDO BURN SCAR. THESE RAINFALL RATES ARE NOT EXPECTED TO CAUSE FLASH FLOODING. HOWEVER RUNOFF MAY GRADUALLY INCREASE IN CREEKS AND DRAINAGES IN THE AREA THROUGH THE OVERNIGHT HOURS. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...GREEN MOUNTAIN FALLS... CASCADE AND CHIPITA PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3886 10492 3892 10502 3903 10497 3893 10482 TIME...MOT...LOC 0653Z 214DEG 1KT 3888 10492 KT
Local storm report, Mar 19, 1:53 AM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
153 AM MDT THU MAR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 AM SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
03/19/2015 M3.0 INCH TELLER CO TRAINED SPOTTER
&&
MOORESpecial weather statement, Mar 19, 2:37 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 237 AM MDT THU MAR 19 2015 COZ081-084-085-191000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 237 AM MDT THU MAR 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 400 AM MDT... AT 233 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN OVER THE LOWER ELEVATIONS OF THE WALDO BURN SCAR. THIS PRECIPITATION IS EXPECTED TO CONTINUE THROUGH 400 AM THOUGH SHOULD MIX WITH AND SWITCH OVER TO SNOW TOWARDS MORNING. RAINFALL RATES UP TO .15 INCHES PER HOUR WILL BE POSSIBLE OVER THE LOWER ELEVATIONS OF THE WALDO BURN SCAR THROUGH THE EARLY MORNING HOURS. MEANWHILE...SNOW OR A RAIN/SNOW MIX WILL CONTINUE TO FALL AT THE HIGHER ELEVATIONS OF THE WALDO BURN SCAR. THESE RAINFALL RATES ARE NOT EXPECTED TO CAUSE FLASH FLOODING. HOWEVER RUNOFF MAY GRADUALLY INCREASE IN THE CREEKS AND DRAINAGES IN THE AREA THROUGH MORNING. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MINOR RUNOFF IS EXPECTED IN CREEKS AND STREAMS IN THE AREA THROUGH EARLY MORNING. && LAT...LON 3886 10493 3895 10501 3901 10496 3892 10483 TIME...MOT...LOC 0833Z 213DEG 3KT 3892 10491 KT
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:42 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Mar 19, 12:58 AM MDT | Special Weather Statement | PUB | Teller | 62 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.